# SDR RAIA00701027

- Difficulty date: January 18, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 18,016 hours, 17,296 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Warning Light
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 3521 - RIC - MAIN DOOR WARNING DURING TAKEOFF ROLL.  MAINTENANCE DEFERRED THE DOOR INDICATING SYSTEM AS PER THE MEL.
